# SDR QXEA200701137

- Difficulty date: July 5, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 18,262 hours, 26,557 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 483 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - STRINGER 24L TIE CLIP CORRODED BETWEEN STATION X483.00 TO X491.00.  REPAIRED IAW SRM 51-20-11, 51-40-11.
